# SDR AALA201812139027

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDOW WAS DIFFICULT TO OPEN.  AFTER INITIAL OPENING, THE WINDOW AND TRAVEL ARM POPPED DOWN A FEW INCHES. DIFFICULT TO CLOSE THE LAST FEW REVOLUTIONS DURING CLOSING.  MAINTENANCE ADJUSTED WINDOW LINING IAW AMM 56-11-02-820-801, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 56-11-02-700-803.
